Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Local boundary dilatation of quasiconformal maps in the disk


Authors: Guizhen Cui and Yi Qi
Journal: Proc. Amer. Math. Soc. 130 (2002), 1383-1389
MSC (2000): Primary 30F60; Secondary 32G15
Published electronically: October 17, 2001
MathSciNet review: 1879961
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we partly give an affirmative answer to a problem proposed by F. Gardiner and N. Lakic by studying the gluing of quasiconformal maps.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30F60, 32G15

Retrieve articles in all journals with MSC (2000): 30F60, 32G15


Additional Information

Guizhen Cui
Affiliation: Institute of Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100080, China
Email: gzcui@math08.math.ac.cn

Yi Qi
Affiliation: Institute of Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100080, China
Address at time of publication: Department of Applied Mathematics, Beijing University of Aeronautics and Astronautics, Beijing 100083, China
Email: qiyi@math03.math.ac.cn, yiqi1@yahoo.com

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06353-5
PII: S 0002-9939(01)06353-5
Keywords: Quasiconformal mapping, Teichm\"uller space
Received by editor(s): November 8, 2000
Published electronically: October 17, 2001
Additional Notes: This work was supported by the NSF Grant 19871084 and 19901032 of China and the China Postdoctoral Science Foundation
Communicated by: Juha Heinonen
Article copyright: © Copyright 2001 American Mathematical Society